# SDR DALA2018021200853

- Difficulty date: February 9, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 88,446 hours, 37,205 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

SLIDE LIGHT AT THE L1 DOOR IS DIM OR OUT, WHILE DOOR IS ARMED. DOOR SLIDE LIGHT CHECKED GOOD IAW AMM 52-71-00-735-053.
